# SDR DHL98801001

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2587400176
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

AUTOPILOT HOLD FUNCTION UNUSABLE, NR 2 ALTIMETER TOTALLY UNRELIABLE, FLUCTUATIONS OF 500 FEET.  REMOVED AND REPLACED ADC, OPS CHECK GOOD PER MM 34-11-0 AND 34-12-0.
